Déformation J-équivalente de polynômes géometriquement finis

Volume 163 / 2000

Peter Haïssinsky Fundamenta Mathematicae 163 (2000), 131-141 DOI: 10.4064/fm-163-2-131-141

Abstract

Any geometrically finite polynomial f of degree d ≥ 2 with connected Julia set is accessible by structurally stable sub-hyperbolic polynomials of the same degree. Moreover, they are topologically conjugate to f on their Julia sets.

Authors

  • Peter Haïssinsky

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image